# SDR SWAA2025012875650

- Difficulty date: December 10, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED STA 847 AT LBL 20 AT AFT CARGO COMPARTMENT 2024-758705<[01] REPLACED WEB INTERCOSTAL LOCATED STA 847 AT LBL 20 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G; SRM 51-10-02-0G-0 ITEM 9 AND DRAWING 149A8100 SHEET 1;[02] REPLACED WEB INTERCOSTAL LOCATED STA 847 AT LBL 20 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G; SRM 51-10-02-0G-0 ITEM 9 AND DRAWING 149A8100 SHEET 1
